# SDR UPS00431759

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs1040 - 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, CORROSION ON LOWER CHORD FOR LONGITUDINAL FLOORBEAM WEB AT BS 1040 TO 1050, RBL 98.  REPAIR ACCOMPLISHED IAW QUERY NOTE 21/2000 AND APPROVED 8110-3.  REF EFN 747-57-0481.
